Skip to search formSkip to main content
You are currently offline. Some features of the site may not work correctly.

Anticonvulsant Hypersensitivity Syndrome

Known as: Anti-Convulsant Hypersensitivity Syndrome 
A form of drug hypersensitivity syndrome caused by anti-convulsants.
National Institutes of Health

Papers overview

Semantic Scholar uses AI to extract papers important to this topic.
Highly Cited
2004
Highly Cited
2004
BACKGROUND Anticonvulsant hypersensitivity syndrome (AHS) is a life-threatening, drug-induced, multiorgan system reaction. The… Expand
  • table 1
  • figure 1
  • table 2
  • figure 2
  • figure 3
Is this relevant?
Highly Cited
2003
Highly Cited
2003
Background The anticonvulsant hypersensitivity syndrome is a potentially fatal multisystemic reaction to anticonvulsant… Expand
Is this relevant?
Highly Cited
2002
Highly Cited
2002
BACKGROUND Cutaneous adverse reactions are frequently described with anticonvulsant drugs, especially with aromatic drugs such as… Expand
Is this relevant?
Highly Cited
2001
Highly Cited
2001
Recently, it has been proposed that viral infection is involved in the pathogenesis of hypersensitivity syndrome. Cytomegalovirus… Expand
Is this relevant?
Review
1999
Review
1999
Although the anticonvulsant hypersensitivity syndrome was first described in 1950, confusion still abounds regarding the syndrome… Expand
Is this relevant?
Highly Cited
1997
Highly Cited
1997
Viral infections are thought to play a part in some cutaneous drug reactions. Human herpesvirus 6 (HHV6), which is the agent of… Expand
Is this relevant?
Highly Cited
1995
Highly Cited
1995
Anticonvulsant hypersensitivity syndrome is a potentially fatal drug reaction with cutaneous and systemic reactions (incidence… Expand
Is this relevant?
1993
1993
Summary Anticonvulsants can cause a characteristic hypersensitivity reaction. This multisystem reaction typically presents as… Expand
Is this relevant?
Highly Cited
1991
Highly Cited
1991
BACKGROUND -The anticonvulsant hypersensitivity syndrome is characterized by the development of fever, rash, lymphadenopathy, and… Expand
Is this relevant?
Highly Cited
1988
Highly Cited
1988
Arene oxide metabolites of aromatic anticonvulsants (phenytoin, phenobarbital, and carbamazepine) may be involved in the… Expand
  • figure 1
  • table II
  • figure 2
  • figure 3
  • table III
Is this relevant?